Discussions that mention lyrica

Acid Reflux / GERD board


Hi Sunny,

I am taking a med called Lyrica, which I started taking about 5 months before the symptoms started. I did think that it may be causing my heartburn. I've had GERD for over ten years, and it's always been controlled by PPIs. I was thinking that maybe, if it's the med, it's making it worse and therefore resistant to PPIs. I'm really hoping that it's the cause, but I'm sort of doubting it. In order to find out, I would have to wean off of it over time. I really depend on it for my fibro, so I would feel miserable without it. However, I'm really thinking about seeing if that may be what is causing it.

Crystal
[QUOTE=shrtcak81;3748298]Hi Sunny,

I am taking a med called Lyrica, which I started taking about 5 months before the symptoms started. I did think that it may be causing my heartburn. I've had GERD for over ten years, and it's always been controlled by PPIs. I was thinking that maybe, if it's the med, it's making it worse and therefore resistant to PPIs. I'm really hoping that it's the cause, but I'm sort of doubting it. In order to find out, I would have to wean off of it over time. I really depend on it for my fibro, so I would feel miserable without it. However, I'm really thinking about seeing if that may be what is causing it.

Crystal

Hi Cyrstal, I am also taking Lyrica, and Cymbalta, I am almost positive they do not cause it. I take one Lyrica in the morning and one at night, and I don't get GERD in the morning at all. The reason I think that my blood pressure med is doing it is because I take it right after dinner, and about 30 min. later I feel the heartburn. I wouldn't stop the Lyrica, especially if it is woking.

Sunny